Translator Disclaimer
June 2019 On Relative Hyperbolicity for a Group and Relative Quasiconvexity for a Subgroup
Yoshifumi MATSUDA, Shin-ichi OGUNI, Saeko YAMAGATA
Tokyo J. Math. 42(1): 83-112 (June 2019). DOI: 10.3836/tjm/1502179263

Abstract

We consider two families of subgroups of a group. Assume that each subgroup which belongs to one family is contained in some subgroup which belongs to the other family. We then discuss relations of relative hyperbolicity for the group with respect to the two families, respectively. If the group is hyperbolic relative to the two families, respectively, then we consider relations of relative quasiconvexity for a subgroup of the group with respect to the two families, respectively.

Citation

Download Citation

Yoshifumi MATSUDA. Shin-ichi OGUNI. Saeko YAMAGATA. "On Relative Hyperbolicity for a Group and Relative Quasiconvexity for a Subgroup." Tokyo J. Math. 42 (1) 83 - 112, June 2019. https://doi.org/10.3836/tjm/1502179263

Information

Published: June 2019
First available in Project Euclid: 18 July 2019

zbMATH: 07114902
MathSciNet: MR3982051
Digital Object Identifier: 10.3836/tjm/1502179263

Subjects:
Primary: 20F67
Secondary: 20F65

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • June 2019
Back to Top